# SDR MWEA011008

- Difficulty date: June 29, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 36,644 hours, 38,741 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20219741
- Part serial: 20221
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF UNABLE TO MAINTAIN CABIN PRESSURE. REPLACED OUTFLOW VALVE ACTUATOR. SYSTEM TESTED GOOD.
